IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

On the identity of Conus crotchii Reeve, 1849
Molenbeek, R.G.; Elsen, J. (1984). On the identity of Conus crotchii Reeve, 1849. Inf. Soc. Belge Malac. 12(4): 135-138, 1 pl.
In: Informations de la Société Belge de Malacologie. Société Belge de Malacologie: Waterloo. ISSN 0379-1904, more

Available in  Authors 

    Marine molluscs; Taxonomy; Terminology; Marine

Authors  Top 
  • Molenbeek, R.G.
  • Elsen, J.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors